# SDR QR9R2025050700001

- Difficulty date: May 7, 2025
- Submitted: May 7, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9773
- Aircraft time: 4,339 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 40165
- Part serial: CR216
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF NEW HYDRAULIC PUMP, MAINTENANCE DETECTED THE PUMP HAS INTERNAL FAILURE AND LEAKING.
